Alert archive / Texas / Winter Storm Warnings in 2020

Winter Storm Warning 2, NWS Fort Worth, TX

December 31, 2020Eastland County, Stephens County, Young County, Texas

NWS Fort Worth, TX issued this winter storm warning at Dec 31, 2020, 2:51 AM CST for Eastland County, Stephens County, Young County, Texas. It took effect at Dec 31, 2020, 6:00 AM CST. It was in force for 24 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 31, 2020, 2:51 AM CST (08:51 UTC)
In effect from
Dec 31, 2020, 6:00 AM CST
Expired
Jan 1, 2021, 6:00 AM CST
In force
24 hr
Issued by
NWS Fort Worth, TX

Counties Eastland County, TX, Stephens County, TX, Young County, TX

The radar

The Dyess AFB radar (KDYX), 50 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 1, 2:00 AM CSTSNOW 5Cisco, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2020-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2020-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
577 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

023 
WWUS44 KFWD 310851
WSWFWD

URGENT - WINTER WEATHER MESSAGE
National Weather Service Fort Worth TX
251 AM CST Thu Dec 31 2020


TXZ100-115-129-311700-
/O.UPG.KFWD.WS.A.0002.201231T1200Z-210101T0900Z/
/O.NEW.KFWD.WS.W.0002.201231T1200Z-210101T1200Z/
Young-Stephens-Eastland-
Including the cities of Graham, Olney, Breckenridge, Cisco, 
Eastland, Ranger, and Gorman
251 AM CST Thu Dec 31 2020

...WINTER STORM WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 AM
CST FRIDAY...

* WHAT...Snow Expected. Total snow accumulations of 2 to 4 inches,
  with isolated higher amounts possible.

* WHERE...Young, Stephens and Eastland Counties.

* WHEN...From 6 AM this morning to 6 AM CST Friday.

* IMPACTS...Travel could be very difficult. The hazardous
  conditions could impact any New Year's Eve/New Year's Day 
  travel plans.

* ADDITIONAL DETAILS...Light freezing rain will be possible in the
  Winter Storm Warning area this morning. Light accumulations will
  be possible on elevated surfaces. Major impacts are not
  expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for Texas can be found at
drivetexas.org.

&&

$$

TXZ102-117-131-132-311700-
/O.EXB.KFWD.WW.Y.0004.201231T1200Z-210101T1200Z/
Wise-Parker-Hood-Somervell-
Including the cities of Decatur, Bridgeport, Weatherford, Briar, 
Granbury, Oak Trail Shores, and Glen Rose
251 AM CST Thu Dec 31 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO
6 AM CST FRIDAY...

* WHAT...Snow expected. Total snow accumulations of up to one 
  inch.

* WHERE...Wise, Parker, Hood and Somervell Counties.

* WHEN...From 6 AM this morning to 6 AM CST Friday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact any New Year's Eve/New Year's Day 
  travel plans.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for Texas can be found at
drivetexas.org.

&&

$$

TXZ091-101-116-130-141>143-156-311700-
/O.EXT.KFWD.WW.Y.0004.201231T1200Z-210101T1200Z/
Montague-Jack-Palo Pinto-Erath-Comanche-Mills-Hamilton-Lampasas-
Including the cities of Bowie, Nocona, Jacksboro, Mineral Wells, 
Stephenville, Dublin, Comanche, De Leon, Goldthwaite, Hamilton, 
Hico, and Lampasas
251 AM CST Thu Dec 31 2020

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING
TO 6 AM CST FRIDAY...

* WHAT...Snow expected. Total snow accumulations of up to two 
  inches.

* WHERE...Along and west of Highway 281 and including western 
  Montague county.

* WHEN...From 6 AM this morning to 6 AM CST Friday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact any New Year's Eve/New Year's Day 
  travel plans.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for Texas can be found at
drivetexas.org.

&&

$$
3 follow-up statements
417 
WWUS44 KFWD 311709
WSWFWD

URGENT - WINTER WEATHER MESSAGE
National Weather Service Fort Worth TX
1109 AM CST Thu Dec 31 2020

TXZ100-115-129-010115-
/O.CON.KFWD.WS.W.0002.000000T0000Z-210101T1200Z/
Young-Stephens-Eastland-
Including the cities of Graham, Olney, Breckenridge, Cisco, 
Eastland, Ranger, and Gorman
1109 AM CST Thu Dec 31 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...Snow Expected. Total snow accumulations of 2 to 4 
  inches, with isolated higher amounts possible.

* WHERE...Young, Stephens and Eastland Counties.

* WHEN...The heavy snow will start his evening and continue 
  through 6 AM CST Friday.

* IMPACTS...Travel could be very difficult due to snow covered
  roads. The hazardous conditions could impact any New Year's 
  Eve/New Year's Day travel plans.

* ADDITIONAL DETAILS...Light freezing rain will be possible in the
  Winter Storm Warning area today. Light ice accumulations will 
  be possible on elevated surfaces.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

The latest road conditions for Texas can be found at
drivetexas.org.

&&

$$

TXZ091-101-102-116-117-130>132-141>143-156-010115-
/O.CON.KFWD.WW.Y.0004.000000T0000Z-210101T1200Z/
Montague-Jack-Wise-Palo Pinto-Parker-Erath-Hood-Somervell-
Comanche-Mills-Hamilton-Lampasas-
Including the cities of Bowie, Nocona, Jacksboro, Decatur, 
Bridgeport, Mineral Wells, Weatherford, Briar, Stephenville, 
Dublin, Granbury, Oak Trail Shores, Glen Rose, Comanche, De Leon,
Goldthwaite, Hamilton, Hico, and Lampasas
1109 AM CST Thu Dec 31 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
FRIDAY...

* WHAT...Snow expected. Total snow accumulations of up to two 
  inches.

* WHERE...Along and west of line from Lampasas to Glen Rose to
  Bowie.

* WHEN...This evening through 6 AM CST Friday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact any New Year's Eve/New Year's Day 
  travel plans.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for Texas can be found at
drivetexas.org.

&&

$$
604 
WWUS44 KFWD 010139
WSWFWD

URGENT - WINTER WEATHER MESSAGE
National Weather Service Fort Worth TX
739 PM CST Thu Dec 31 2020

TXZ100-115-129-010945-
/O.CON.KFWD.WS.W.0002.000000T0000Z-210101T1200Z/
Young-Stephens-Eastland-
Including the cities of Graham, Olney, Breckenridge, Cisco, 
Eastland, Ranger, and Gorman
739 PM CST Thu Dec 31 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WHAT...Snow Expected. Total snow accumulations of 2 to 4 
  inches, with isolated higher amounts possible.

* WHERE...Young, Stephens and Eastland Counties.

* WHEN...Now through 6 AM Friday.

* IMPACTS...Travel could be very difficult due to snow covered 
  roads. The hazardous conditions could impact any New Year's 
  Eve/New Year's Day travel plans.

* ADDITIONAL DETAILS...Light freezing rain will be possible in the
  Winter Storm Warning area. Light ice accumulations will be 
  possible on elevated surfaces.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

The latest road conditions for Texas can be found at
drivetexas.org.

&&

$$

TXZ091-101-102-116-117-130>132-141>143-156-010945-
/O.CON.KFWD.WW.Y.0004.000000T0000Z-210101T1200Z/
Montague-Jack-Wise-Palo Pinto-Parker-Erath-Hood-Somervell-
Comanche-Mills-Hamilton-Lampasas-
Including the cities of Bowie, Nocona, Jacksboro, Decatur, 
Bridgeport, Mineral Wells, Weatherford, Briar, Stephenville, 
Dublin, Granbury, Oak Trail Shores, Glen Rose, Comanche, De Leon,
Goldthwaite, Hamilton, Hico, and Lampasas
739 PM CST Thu Dec 31 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
FRIDAY...

* WHAT...Snow expected. Total snow accumulations of up to two 
  inches.

* WHERE...Along and west of line from Lampasas to Glen Rose to 
  Bowie.

* WHEN...Through 6 AM CST Friday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact any New Year's Eve/New Year's Day 
  travel plans.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for Texas can be found at
drivetexas.org.

&&

$$
919 
WWUS44 KFWD 011137
WSWFWD

URGENT - WINTER WEATHER MESSAGE
National Weather Service Fort Worth TX
537 AM CST Fri Jan 1 2021


TXZ100-115-129-011245-
/O.EXP.KFWD.WS.W.0002.000000T0000Z-210101T1200Z/
Young-Stephens-Eastland-
Including the cities of Graham, Olney, Breckenridge, Cisco, 
Eastland, Ranger, and Gorman
537 AM CST Fri Jan 1 2021

...WINTER STORM WARNING WILL EXPIRE AT 6 AM CST EARLY THIS
MORNING...

Snow has ended across the area with the exception of some light
flurries this morning. Motorists should continue to exercise
caution as some roadways could remain impacted by snow and ice 
today. The latest road conditions for Texas can be found at 
drivetexas.org. 


$$

TXZ091-101-102-116-117-130>132-141>143-156-011245-
/O.EXP.KFWD.WW.Y.0004.000000T0000Z-210101T1200Z/
Montague-Jack-Wise-Palo Pinto-Parker-Erath-Hood-Somervell-
Comanche-Mills-Hamilton-Lampasas-
Including the cities of Bowie, Nocona, Jacksboro, Decatur, 
Bridgeport, Mineral Wells, Weatherford, Briar, Stephenville, 
Dublin, Granbury, Oak Trail Shores, Glen Rose, Comanche, De Leon,
Goldthwaite, Hamilton, Hico, and Lampasas
537 AM CST Fri Jan 1 2021

...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS
MORNING...

Snow has ended across the area with the exception of some light
flurries this morning. Motorists should continue to exercise
caution as some roadways could remain impacted by snow and ice 
today. The latest road conditions for Texas can be found at 
drivetexas.org. 

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this winter storm warning went out at Dec 31, 2:12 AM CST, 39 minutes earlier.

Area forecast discussion, Dec 31, 2:12 AM CST, 39 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
212 AM CST Thu Dec 31 2020

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Through Thursday Night/

Through the next 24 hours, a potent storm system will be making
its way through North and Central Texas. Given the complexity of
this system, accumulating wintry precipitation will be possible
along and west of US-281. This morning, some light freezing rain
will be possible mainly on elevated surfaces. Major impacts are
not expected due to the freezing rain. A rain/snow mix will be
possible as far east as the I-35 corridor across North Texas, but
accumulations appear unlikely along the immediate I-35 corridor.

The much anticipated upper level storm system is now moving
across the state of Chihuahua in northern Mexico. The unusually
southward trajectory of this storm system, along with the tight
baroclinic gradient along the Gulf Coast continue to complicate
the winter weather forecast. Short-term guidance is in fairly good
agreement that a surface circulation will develop along the coast
and track to the northeast. The exact location and degree at
which it turns northeastward will have huge implications on who
sees rain or snow, and just how much snow will occur. A wobble of
as little of 50 miles either way may make or break this forecast.

Before any frozen precipitation begins tonight, the upper-level
system will begin making a northeastward turn, toward North and
Central Texas. Dynamic cooling aloft will lead to steepening lapse
rates along and east of I-35 this afternoon. MUCAPE of a few
hundred J/Kg will increase the potential for storms to contain
small hail, around pea-size, with the most vigorous updrafts.
Heavy rain will also be something that will need to be monitored
given plenty of rain has fallen over the past 24 hours east of
I-35. The Flash Flood Watch will remain in effect through this
afternoon, at which point much of the heavy precipitation threat
will have moved off to the east and northeast.

Now, lets get back to talking about winter weather. Given the
short-term ensemble and deterministic data, a slight eastward
shift in the low has led to adding a mention of up to half an
inch accumulation from Decatur to Granbury to Lampasas. This area,
although it may be above freezing through much of the day, may
experience a short burst of snow as the upper level system moves
overhead. The Winter Weather Advisory has also been expanded
slightly to the east to account for this trend. Farther to the
west, the Winter Storm Watch has been upgraded to a Winter Storm
Warning given accumulations of 3-4 inches, with isolated higher
amounts possible. There is still plenty of time for slight wobbles
in this system, and the forecast will reflect the latest thinking
through the rest of this morning/afternoon.

As the system pulls away tonight, the precipitation will be
coming to an end from southwest to northeast. Some locations
across North Texas as far east as Sherman may see a few snow
flakes prior to sunrise Friday before it's all said and done.
Accumulations that far east are highly unlikely.

Early Friday morning temperatures will be below freezing across
the west, making the start of a new year fairly slick where frozen
precipitation is expected. Mid 30s can be expected along the I-35
corridor with upper 30s to around 40 degrees across West Texas.

Hernandez

&&

.LONG TERM... /Issued 334 PM CST Wed Dec 30 2020/
/Thursday Night through Wednesday/

The upper level low and its ejection out of northern Mexico and
across Texas Thursday represents the primary uncertainty in the
forecast. The trend in some of the models (Canadian/RAP/HRRR)
today has been a slightly slower and subtle eastward shift of the
track of the cyclone across our area. Based on some current water
vapor analysis and a general 30dm NAM/GFS initialization error in
the La Paz & Mazatlan RAOBs, it raises some concerns that this
system still has the potential to veer off its forecast course.
Any slower or more eastward track increases the potential for more
wrap around snow impacting more of the CWA and for a longer time
period Thursday night.

Upper level troughs undergoing a shift from positive tilt to
negative often do produce forecasting errors, because in general,
the open wave will continue to drop equatorward until it reaches a
baroclinic zone (or cold front). When it reaches the baroclinic
zone it will strengthen, thereby distorting or "waving up" the
horizontal temperature gradient. As warm air wraps around the
northeast side and cold air dives southward on its backside the
upper low will gain a poleward motion. The important thing to
note about this process is that if the position of the cold front
is not forecast well, then those errors cascade into impacting the
ultimate track the upper low. In our current situation, the
models have been trending the position of the cold front farther
south - now showing it well into Mexico by late tonight - and the
surface baroclinic zone has shifted from a forecast yesterday of
Laredo to College Station to near the Texas coast. This makes
sense as shallow cold fronts in Texas tend to head farther south
than forecast, and the warm ocean waters will provide a natural
baroclinic zone where the surface low will likely wrap up.

Regardless of the exact track of the upper low, we expect
widespread rain across the area early Thursday evening, but the
atmosphere will be undergoing rapid changes as the low approaches
and strong dynamic forcing overspreads the region. The upper
level dry slot will first move northward and across the central
and eastern zones during the evening hours with the widespread
rain coming to an end. Very strong lift should cool atmospheric
thermal profiles with mid level lapse rates increasing to 7-8
degrees C/km (good enough for isolated thunderstorms). Generally
to the west of the I-35 corridor, this cooling will result in a
thermal column completely below freezing. The change over from
rain to snow will progress from the southwestern CWA northward
during the evening hours - essentially following where the forcing
is strongest ahead of the upper low. At some point across the
central CWA, the pre-existing thermal profile will be too warm
for dynamic cooling to get the column below freezing.

While uncertainty is high regarding the eastward extent of the
snow line, using the high res ensembles yields a reasonable
looking snow forecast provided that the track errors discussed
above don't become too great. The western zones, generally along
and west of 281 will be the primary location for accumulating
snowfall. Snow is still forecast to mix in with the rain up to
about the I-35 corridor late Thursday evening and overnight
Friday morning. Right now we are forecasting 1-4" over the western
zones, but acknowledge that very favorable dynamics associated
with wrap-around precipitation events are in place. This could
yield high snowfall rates of 2+ inches per hour and maybe even a
stray rumble of thunder. Given the potential for more significant
snow, but still hesitant to explicitly forecast more than 4
inches due to higher uncertainty, we have included a winter storm
watch for Young, Stephens, and Eastland counties. Just to the
east, an advisory will be issued for Lampasas county north to Jack
county, and including Montague county. Later shifts can determine
if a winter storm warning may be needed for the watch area or if
an advisory will still suffice. The watch and advisory will start
at 6 am to cover the low potential for light freezing rain
Thursday, but it's primarily for the evening and nighttime hours.
Just to the east of the advisory counties (including the DFW
Metro), some rain/snow mix should occur late, primarily associated
with the wrap around band after midnight. Precip intensity looks
like it will be lower here and surface temperatures should stay
above freezing so accumulations should be insignificant and pose
no travel issues in this region.

Precipitation will rapidly exit the CWA by sunrise but post
frontal clouds will hang around on Friday. Have gone with the
cloudier MOS guidance and kept high temperatures on the cooler
side of the envelope and only in the 40s. Clouds should finally
clear on Saturday with a second upper level trough moving through
the region. Fair and quiet weather is expected through Monday with
highs warming a bit each day and lows in the 20s and 30s. The
next upper system will bring more clouds and warmer temperatures
to the region Tuesday and Wednesday. A few showers are possible
mainly across the eastern and southeastern zones where moisture
looks sufficient.

TR.92

&&

.AVIATION... /NEW/
/06Z TAFs/

North Texas has once again entered a back and forth dance between
MVFR and VFR given the low-level moisture remains more
concentrated just south of the Dallas/Fort Worth Metroplex. The
expectation is that this back and forth tango will last for a few
more hours (through are 12Z) before IFR sets back in.

The main upper level storm is still sitting across Northern
Mexico. As it approaches the region today, widespread rainfall,
along with a few storms are expected. At this time, confidence in
storms affecting the TAF sites remains too low, therefore, no VCTS
was added. This will have to be considered in later TAF
issuances.

By sunset tonight, the widespread precipitation will be moving
away as the main upper level storm moves overhead. Sufficient
wrap-around moisture will lead to a potential for a brief
transition from rain to a rain/snow mix around midnight.
Confidence in a rain/snow mix remains too low to add to the TAF,
but snow or no snow, impacts are not expected given sufficiently
warm temperatures.

As the system pulls of to the northeast, precipitation will be
ending from southwest to northeast, leading to improving flying
conditions. IFR will transition to MVFR at the end of this TAF
forecast cycle, with additional subsequent improvements expected.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    42  35  43  33  51 / 100  90   0   0   0
Waco                44  36  48  32  54 / 100  60   0   0   0
Paris               43  38  45  33  47 / 100 100  10   0   0
Denton              40  35  42  28  52 / 100  90   5   0   0
McKinney            42  36  43  32  49 / 100  90   5   0   0
Dallas              42  37  45  34  52 / 100  90   0   0   0
Terrell             46  37  45  32  50 / 100  80   0   0   0
Corsicana           48  38  47  35  53 / 100  70   0   0   0
Temple              44  35  50  31  55 / 100  40   0   0   0
Mineral Wells       38  33  41  29  52 / 100  90   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this afternoon for TXZ094-095-105>107-
120>123-135-146>148-161-162-175.

Winter Weather Advisory from 6 AM this morning to 3 AM CST
Friday for TXZ091-101-116-130-141>143-156.

Winter Storm Watch from 6 AM CST this morning through late
tonight for TXZ100-115-129.

&&
Hazardous weather outlook, Dec 30, 5:54 PM CST, 8 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
554 PM CST Wed Dec 30 2020

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
554 PM CST Wed Dec 30 2020

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
A few storms will be possible tonight, mainly across Central and East
Texas. The potential for flooding will increase tonight mainly
across East Texas where a Flash Flood Watch is in effect. Severe
weather is not expected however.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thunderstorms and heavy rain will continue into Thursday. While
severe weather is not expected, the threat for flooding will continue
east of I-35.

A Winter Weather Advisory has been issued for areas along and west of
Highway 281 and western Montague County from 6 AM Thursday until 3 AM
Friday. Total snowfall up to 2 inches will be possible. Minor impacts
will be possible, especially Thursday night.

A Winter Storm Watch has been issued for Young, Stephens and Eastland
counties. Snow accumulations of 2 to 5 inches are possible. Hazardous
travel conditions will be possible, especially Thursday evening into
Friday morning.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 6:43 PM CSTRiver Flood WarningFWDHunt62 hr
Dec 31, 9:26 AM CSTAreal Flood AdvisoryFWDLimestone, Navarro3 hr
Dec 31, 11:37 AM CSTRiver Flood WarningFWDDallas7 hr
Dec 31, 11:52 AM CSTAreal Flood AdvisoryFWDEllis, Navarro5 hr
Dec 31, 2:43 PM CSTAreal Flood AdvisoryFWDFreestone, Limestone, Navarro2 hr
Dec 31, 2:54 PM CSTAreal Flood WarningFWDNavarro24 min
Dec 31, 3:18 PM CSTFlash Flood WarningFWDNavarro99 min
Dec 31, 3:43 PM CSTAreal Flood AdvisoryFWDCollin, Dallas, Kaufman, Rockwall3 hr
Dec 31, 4:06 PM CSTRiver Flood WarningFWDLimestone40 hr
Dec 31, 4:57 PM CSTAreal Flood AdvisoryFWDEllis, Navarro2 hr

Nearby

Winter Storm Warnings in Texas, 2020Every winter storm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.